Sharp asymptotic growth laws of turbulent flame speeds in cellular flows by inviscid HamiltonJacobi models

Jack Xin Yifeng Yu

Analysis of PDEs mathscidoc:1912.43871

Annales de l'IHP Analyse non linaire, 30, (6), 1049-1068, 2013
We study the large time asymptotic speeds (turbulent flame speeds sT) of the simplified HamiltonJacobi (HJ) models arising in turbulent combustion. One HJ model is G-equation describing the front motion law in the form of local normal velocity equal to a constant (laminar speed) plus the normal projection of fluid velocity. In level set formulation, G-equations are HJ equations with convex (L1 type) but non-coercive Hamiltonians. The other is the quadratically nonlinear (L2 type) inviscid HJ model of MajdaSouganidis derived from the KolmogorovPetrovskyPiskunov reactive fronts. Motivated by a question posed by Embid, Majda and Souganidis (1995)[10], we compare the turbulent flame speeds sTs from these inviscid HJ models in two-dimensional cellular flows or a periodic array of steady vortices via sharp asymptotic estimates in the regime of large amplitude. The estimates are obtained by analyzing the action minimizing trajectories in the Lagrangian representation of solutions (Lax formula and its extension) in combination with delicate gradient bound of viscosity solutions to the associated cell problem of homogenization. Though the inviscid turbulent flame speeds share the same leading order asymptotics, their difference due to nonlinearities is identified as a subtle double logarithm in the large flow amplitude from the sharp growth laws. The turbulent flame speeds differ much more significantly in the corresponding viscous HJ models. 2013 Elsevier Masson SAS. All rights reserved.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:03:33 uploaded by Jack_Xin ] [ 291 downloads ] [ 0 comments ]
@inproceedings{jack2013sharp,
  title={Sharp asymptotic growth laws of turbulent flame speeds in cellular flows by inviscid HamiltonJacobi models},
  author={Jack Xin, and Yifeng Yu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210333932693435},
  booktitle={Annales de l'IHP Analyse non linaire},
  volume={30},
  number={6},
  pages={1049-1068},
  year={2013},
}
Jack Xin, and Yifeng Yu. Sharp asymptotic growth laws of turbulent flame speeds in cellular flows by inviscid HamiltonJacobi models. 2013. Vol. 30. In Annales de l'IHP Analyse non linaire. pp.1049-1068. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210333932693435.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved